On the convergence of multistep methods for the Cauchy problem for ordinary differential equations

Z. Jackiewicz, M. Kwapisz

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The general form of a quasilinear nonstationary k-step method for solving of the Cauchy problem for ordinary differential equations is discussed. The convergence theorem is stated under rather weak conditions. It is not assumed that the increment function is Lipschitz-continuous but only that it satisfies the Perron type condition appearing in the uniqueness theory for the Cauchy problem with a nondecreasing comparison function. The result established in the paper is an extension of the theory given by G. Dahlquist and the recent result of K. Taubert.

Original languageEnglish (US)
Pages (from-to)351-361
Number of pages11
JournalComputing
Volume20
Issue number4
DOIs
StatePublished - Dec 1 1978

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this